# SDR IPXA2024061489046

- Difficulty date: May 21, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1140-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H T-CHORD STA 1140-1200 HAS CORROSION. DOT 33-015 INSTALLED T-CHORD. IAW B757-200 SRM 51-40-02. RIVET P/N: BACR15FT6D7C, BATCH # 0004201930. P/N: NAS1097AD6-7, BATCH # 0004188259. P/N: MS20426AD3-12, BATCH# 0004238822. NUTPLATE P/N:MS21060-3, BATCH#0004177914.
